# SDR ANCF20210830015

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N939AV
- Make and model: Airbus A320-214
- Aircraft serial: 4939
- Aircraft time: 20,914 hours, 21,498 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 0973342
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 32,550 hours, 19,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASS ING 26000 FEET SAFETY VALVE ECAM COME OUT FALLOW V/S INCREASED BY 2.500 FT/M AT 7.4 PSI.    IAW AMM 21-31-52 PB 401 CONF 00 THE SAFETY VALVES 6HL AND 7HL WERE REPLACED BY MCC SUGGESTION. IAW AMM TASK 21-31-00-710-006-A OPERTAIONAL TEST SATISFACTORY.  *CONTINUING OF THE TSM 21-31-00-810-808-A THE OUTFLOW VALVE WAS REMOVED AND REPLACED, IAW AMM. 21-31-51-000-001-A AND 21-31-51-400-001-A // OPERATIONAL TEST SATISFACTORY, IAW AMM 21-31-00-710-003-A. AN OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING SYSTEM WAS PERFORMED. I.A.W. AMM. 21-31-00-710-00A WITH TEST SATISFACTORY
